# SDR FDEA201810263017

- Difficulty date: October 26, 2018
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24497
- Aircraft time: 59,797 hours, 23,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N410240
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND AFT LOWER SKIN, APPROX @ WSTA-681.50 RIGHT WING AFT OF FUEL   VENT PANEL. ALL WORK ACCOMPLISHED IAW FEDEX EA F-5730-T0343147 P1 WINGS - PLATES AND SKINS - RH   WING LOWER SKIN CORROSION AT TRAILING EDGE, WSTA 711.50   RH WING LOWER SKIN CORROSION AT TRAILING EDGE, WSTA 711.50 - 743.50, DOUBLER   REPAIR
